MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ligament hysteropexy procedure using a capio slim, the device failed to properly anchor the suture.It cut the suture thread and retained the needle within the tissue.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of dart detachment.
 
Additional Manufacturer Narrative
Correction to blocks b5 (below) and h6: impact codes - the suture broke during deployment on the patient's left side.The procedure was not completed.Block h6: imdrf device code a0501 captures the reportable event of dart detachment.
 
Event or Problem Description
It was reported that during a ligament hysteropexy procedure using a capio slim device, the device failed to properly anchor the suture.It was also reported that after loading the dart into the carrier, the suture was pulled back and tensioned along the capio handle.After the device was fully deployed, the suture thread broke on the patient's left side, and the suture needle remained within the tissue.As a result of this, the procedure was not completed.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h11: correction to block e1: initial reporter phone and initial reporter email.Block h6: imdrf device code a0501 captures the reportable event of dart detachment.
 
Event or Problem Description

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22720553
Report Number2124215-2025-51149
Device Sequence Number15736311
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005(17)270522(10)34072662
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Device Lot Number0034072662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/22/2025
02/02/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/22/2025
02/26/2026
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexUnknown